Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 48, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 30, 2013, 3:50 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 3:50 PM CDT (20:50 UTC)
- Expired
- May 30, 2013, 4:45 PM CDT
- In force
- 55 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:16 PM CDT | TSTM WND DMG | Adams, WI | TREES AND POWER LINES DOWN |
| May 30, 4:27 PM CDT | TSTM WND DMG | 4 Sw Grand Marsh, WI | TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
218
WUUS53 KARX 302050
SVRARX
WIC001-057-302145-
/O.NEW.KARX.SV.W.0048.130530T2050Z-130530T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN CENTRAL WISCONSIN...
SOUTHEASTERN JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 445 PM CDT
* AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
REEDSBURG...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ADAMS AROUND 415 PM CDT.
FRIENDSHIP AROUND 420 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE I 90 94 EXIT 78...LYNDON
STATION...DELLS TIMBERLAND CAMPGROUND...BASS LAKE CAMPGROUND...
HOLIDAY SHORES CAMPGROUND...PLAINVILLE...HIGHWAYS 82 AND 13...YUKON
TRAILS CAMPGROUND...THE TOWN OF QUINCY AND WHITE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4363 8984 4365 9014 4425 8960 4424 8959
4418 8959 4386 8959
TIME...MOT...LOC 2050Z 211DEG 43KT 4365 8997
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HALBACH3 follow-up statements
775
WWUS53 KARX 302100
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
400 PM CDT THU MAY 30 2013
WIC001-057-302145-
/O.CON.KARX.SV.W.0048.000000T0000Z-130530T2145Z/
ADAMS WI-JUNEAU WI-
400 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JUNEAU AND ADAMS COUNTIES UNTIL 445 PM CDT...
AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WISCONSIN DELLS...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ADAMS AROUND 415 PM CDT.
FRIENDSHIP AROUND 420 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE THE TOWN OF QUINCY...WHITE
CREEK...BROOKSIDE...GRAND MARSH...AND ROCHE A CRI STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4363 8984 4365 9014 4425 8960 4424 8959
4418 8959 4386 8959
TIME...MOT...LOC 2100Z 211DEG 43KT 4375 8988
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HALBACH593
WWUS53 KARX 302112
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
412 PM CDT THU MAY 30 2013
WIC057-302121-
/O.CAN.KARX.SV.W.0048.000000T0000Z-130530T2145Z/
JUNEAU WI-
412 PM CDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4368 8978 4368 8980 4374 8985 4378 8986
4379 8989 4384 8992 4425 8960 4423 8959
4386 8959
TIME...MOT...LOC 2111Z 211DEG 43KT 4387 8978
$$
WIC001-302145-
/O.CON.KARX.SV.W.0048.000000T0000Z-130530T2145Z/
ADAMS WI-
412 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS COUNTY
UNTIL 445 PM CDT...
AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
ADAMS...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...ROOFS
AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF ADAMS
COUNTY...INCLUDING THE FOLLOWING LOCATIONS ADAMS...THE PRESTON
CLIFFS...THE SHIP ROCK WAYSIDE...AND THE COLBURN WILDLIFE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4368 8978 4368 8980 4374 8985 4378 8986
4379 8989 4384 8992 4425 8960 4423 8959
4386 8959
TIME...MOT...LOC 2111Z 211DEG 43KT 4387 8978
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
HALBACH174
WWUS53 KARX 302122
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT THU MAY 30 2013
WIC001-302145-
/O.CON.KARX.SV.W.0048.000000T0000Z-130530T2145Z/
ADAMS WI-
422 PM CDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS COUNTY
UNTIL 445 PM CDT...
AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADAMS...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 21 AND COUNTY G...THE COLBURN WILDLIFE AREA...COLBURN...
COUNTY ROADS C AND G...COUNTY ROADS O AND W...COUNTY ROADS G AND O
AND COUNTY ROADS D AND G.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4368 8978 4368 8980 4374 8985 4378 8986
4379 8989 4384 8992 4425 8960 4423 8959
4386 8959
TIME...MOT...LOC 2122Z 212DEG 49KT 4403 8971
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:07 PM CDT, 43 minutes earlier.
Area forecast discussion, May 30, 3:07 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT THU MAY 30 2013
.SHORT TERM...(TONIGHT AND FRIDAY)
ISSUED AT 307 PM CDT THU MAY 30 2013
IMMEDIATE CONCERN WILL BE SEVERE THUNDERSTORM/FLASH FLOOD THREAT THIS
EVENING.
WATER VAPOR IMAGERY THIS AFTERNOON SHOWS A FAIRLY DEEP/NEGATIVELY
TILTED MID-LEVEL LONG WAVE TROUGH MOVING THROUGH THE CENTRAL PLAINS.
EMBEDDED WITH THIS TROUGH WAS A SHORT WAVE TROUGH EJECTING OUT OF
EASTERN KS/WESTERN MO. THIS WAS KICKING OFF CONVECTION ACROSS THAT
AREA. AHEAD OF THIS SYSTEM...ACROSS OUR AREA...MODERATE/STRONG 850MB
MOISTURE TRANSPORT WAS PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS
IN PRETTY MUCH UNIDIRECTIONAL FLOW THROUGH THE LOWEST 6 KM PER
PROFILER DATA.
EXPECTING CLUSTERS OF THUNDERSTORMS/BOWING SEGMENTS TO LIFT THROUGH
THE AREA INTO THIS EVENING. WILL ALSO HAVE TO KEEP AN EYE ON
TORNADIC THUNDERSTORMS WITH IMPRESSIVE HELICITY IN PLACE WITH
NEGATIVELY TILTED SURFACE TROUGH//GOOD TURNING IN THE LOWEST 3KM//
PUSHING THROUGH. EXPECTING SEVERE THREAT TO LAST UNTIL 9 PM...THEN
SIMMERING DOWN AFTERWARDS WITH THE PASSAGE OF THIS TROUGH AND
MOISTURE TRANSPORT SHIFTING EAST OF THE AREA.
WITH A VERY MOIST AIRMASS IN PLACE AND RELATIVELY HIGH MELTING
LEVEL...LOOK FOR THE LIKELIHOOD OF TORRENTIAL DOWNPOURS FROM ANY
GIVEN THUNDERSTORM. THIS WILL NO DOUBT LEAD TO MORE HYDROLOGY ISSUES
WHICH IS COVERED IN THE HYDROLOGY SECTION BELOW.
ON FRIDAY...LOOK FOR A COLD FRONT TO PUSH EAST OUT OF THE PLAINS
INTO THE UPPER MISSISSIPPI RIVER REGION. HOWEVER...MODELS ARE TAKING
BETTER 925-850MB MOISTURE TRANSPORT EAST AND SOUTH OF THE AREA. AS
SUCH...TAILORED SHOWER THUNDERSTORMS PROBABILITIES FROM LIKELY
ACROSS NORTHEAST IA INTO CENTRAL WI AND 50-55 POPS OVER THE REST OF
THE AREA. OTHERWISE...LOOK FOR HIGHS RIGHT AROUND NORMAL IN THE
70S.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 307 PM CDT THU MAY 30 2013
FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT...WILL SEE THE CLOSED LOW OVER
THE DAKOTAS MOVE THROUGH THE UPPER MISSISSIPPI RIVER VALLEY REGION.
STEEP LAPSE RATES UNDER THE COOL CYCLONIC FLOW ALOFT WILL CONTINUE
TO PRODUCE SHOWER AND THUNDERSTORM CHANCES. HIGH PRESSURE WILL THEN
BUILD INTO THE REGION SUNDAY THROUGH MONDAY FINALLY FOR A PERIOD OF
DRY WEATHER. LOOK FOR COOLER HIGHS SUNDAY AND MONDAY IN THE 60S.
THIS DRY PERIOD WILL BE BRIEF THOUGH AS MODELS SHOWING GOOD
CONSISTENCY IN BRINGING YET ANOTHER LOW PRESSURE SYSTEM AND
ASSOCIATED SHOWER/THUNDERSTORM CHANCES FROM SOUTHERN CANADA AND THE
NORTHERN PLAINS INTO THE REGION TUESDAY THROUGH THURSDAY. COOLER
THAN NORMAL TEMPERATURES WILL ALSO RESULT WITH HIGHS CONTINUING
MAINLY IN THE 60S.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED
AT 1225 PM CDT THU MAY 30 2013
FORECAST THIS PERIOD REMAINS DIFFICULT...ESPECIALLY THIS AFTERNOON
AND EVENING. ANOTHER ROUND OF MORE WIDESPREAD SHRA/TSRA EXPECTED TO
SPREAD ACROSS THE TAF SITES THIS AFTERNOON/EVENING WITH PERIOD OF
MVFR CIGS AND IFR/MVFR VSBYS IN STRONGER STORM CORES. GENERALLY LEFT
TSRA MENTION IN TAFS FOR THIS AFTERNOON AS VCTS AND CB DUE TO
UNCERTAINTIES OF THE TIMING AND TSRA PASSING OVER A TAF SITE. PLAN
ON TAF UPDATES AS CONVECTION MODE/TIMING BECOME CLEARER THRU THE
AFTERNOON.
TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA THIS AFTERNOON FOR
SOUTH WINDS 15-20KT G25-30KTS. GRADIENT RELAXES A BIT TONIGHT BUT
WIND LOOK TO REMAIN SOUTH 10-15KTS...FOR GOOD BOUNDARY LAYER
STIRRING/MIXING TO LIMIT BR FORMATION. ONCE THE MID LEVEL TROUGH
AXIS PASSES TONIGHT...SFC TO MID LEVEL FLOW SWINGS A BIT MORE
SOUTHWEST...BRINGING SOME SLIGHTLY DRIER AIR INTO THE AREA.
GENERALLY SCT030 CLOUDS EXPECTED LATER TONIGHT/FRI MORNING BEHIND
THIS PASSING FEATURE.
&&
.HYDROLOGY...THIS AFTERNOON INTO TONIGHT
ISSUED AT 307 PM CDT THU MAY 30 2013
HEAVY RAINFALL RESULTED FROM THUNDERSTORMS ACROSS THE AREA WEDNESDAY
AFTERNOON AND EVENING WITH AMOUNTS OF 2 TO 3 INCHES REPORTED ACROSS
PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST
WISCONSIN. LOCALLY HIGHER AMOUNTS OF 4 INCHES WERE ALSO REPORTED IN
NORTHEAST IOWA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED
ACROSS THE AREA THROUGH THIS EVENING...WHICH COULD LEAD TO FLASH
FLOODING. DUE TO ALREADY SATURATED SOILS...RUNOFF WILL LIKELY
PRODUCE FLOODING ISSUES. ALSO...AREA RIVERS WILL LIKELY CONTINUE TO
SEE RISES AND POSSIBLE FLOODING WITH ANY ADDITIONAL RAINFALL. HAVE
THEREFORE CONTINUED THE FLASH FLOOD WATCH INTO TONIGHT FOR AREAS
MAINLY ALONG AND SOUTH OF I-94.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ032>034-041-042-
053>055-061.
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....RRS
HYDROLOGY....DASHazardous weather outlook, May 30, 12:01 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1201 PM CDT THU MAY 30 2013 WIZ017-029-043-044-311100- ADAMS-CLARK-JUNEAU-TAYLOR- 1201 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO THIS EVENING...WITH AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL POSSIBLE. THIS COULD RESULT IN FLASH FLOODING OR RIVER FLOODING. A FEW OF THE STORMS COULD BE SEVERE THIS AFTERNOON AND EARLY THIS EVENING...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FOR PARTS OF THE AREA ON FRIDAY...WITH ISOLATED CHANCES SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. SOME RIVERS AND STREAMS COULD RUN HIGH THROUGH THE WEEKEND. THUNDERSTORM CHANCES RETURN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING...MANLY BETWEEN 2 PM AND 7 PM. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041- 042-053>055-061-311100- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-LA CROSSE-MITCHELL-MONROE-MOWER- OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 1201 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO WESTERN WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT ALONG WITH SEVERAL AREAL FLOOD AND RIVER FLOOD WARNINGS. SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO THIS EVENING...WITH AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL POSSIBLE. THIS COULD RESULT IN MORE FLASH FLOODING OR RIVER FLOODING. A FEW STORMS COULD BE SEVERE THIS AFTERNOON AND EARLY THIS EVENING...WITH DAMAGING WINDS...ISOLATED TORNADOES AND THE HEAVY RAINS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FOR PARTS OF THE AREA ON FRIDAY...WITH ISOLATED CHANCES SATURDAY AFTERNOON. THERE WILL BE A SMALL SEVERE THREAT FRIDAY...MOSTLY FOR NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS ARE THE THREATS. MANY RIVERS WILL BE IN FLOOD OR RUNNING HIGH THROUGH THE WEEKEND. THUNDERSTORM CHANCES RETURN TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING...MAINLY BETWEEN 2 PM AND 7 PM. SPOTTERS MAY BE NEEDED AGAIN ON FRIDAY OVER PARTS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS/RIECK/RRS
In the hours before
Special weather statement, May 30, 12:33 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1233 PM CDT THU MAY 30 2013 IAZ010-011-029-030-MNZ079-087-088-095-096-WIZ017-029-032>034- 041>044-053>055-061-301930- ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-FAYETTE-FILLMORE- GRANT-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-OLMSTED-RICHLAND- TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 1233 PM CDT THU MAY 30 2013 SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WERE DEVELOPING ACROSS THE AREA EARLY THIS AFTERNOON. THESE WERE MOVING NORTH AT ABOUT 50 MPH. AS THEY PASS...EXPECT BRIEF HEAVY RAIN AND SOME GUSTY WINDS. A TORNADO WATCH IS IN EFFECT THIS AFTERNOON. EARLY THIS AFTERNOON THE MAIN THREAT FROM ANY THUNDERSTORMS THAT WOULD BECOME SEVERE WOULD BE DAMAGING WINDS. BY LATER THIS AFTERNOON AND EARLY THIS EVENING...WINDS ALOFT ARE EXPECTED TO CHANGE DIRECTION A BIT... AND ANY STORMS THAT WOULD BECOME SEVERE COULD PRODUCE BOTH THE DAMAGING WINDS AND ISOLATED TORNADOES. RRS
Special weather statement, May 30, 2:39 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 239 PM CDT THU MAY 30 2013 IAZ010-011-029-030-MNZ079-087-088-095-096-WIZ017-029-032>034- 041>044-053>055-061-302130- ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-FAYETTE-FILLMORE- GRANT-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-OLMSTED-RICHLAND- TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 239 PM CDT THU MAY 30 2013 SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE QUICKLY NORTH ACROSS THE AREA THIS AFTERNOON. THESE WERE MOVING NORTH AT ABOUT 50 MPH. AS THEY PASS...EXPECT A PERIOD OF BRIEF HEAVY RAIN AND SOME GUSTY WINDS. A TORNADO WATCH IS IN EFFECT THIS AFTERNOON. ANY STORMS THAT WOULD BECOME SEVERE THROUGH THE MID AND LATE AFTERNOON HOURS COULD PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES. RRS
Local storm report, May 30, 2:44 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
244 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND GST 1 S LANCASTER 42.83N 90.71W
05/30/2013 M70 MPH GRANT WI 911 CALL CENTER
IN THE ORCHARD MANOR AREA
&&
GLThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:02 PM CDT | Flash Flood Warning | ARX | Clark, Jackson, Monroe | 8 hr |
| May 29, 7:09 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 66 min |
| May 29, 8:40 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 6 days |
| May 29, 11:18 PM CDT | Areal Flood Warning | ARX | La Crosse | 10 hr |
| May 30, 12:03 AM CDT | Areal Flood Warning | ARX | Crawford, Grant, Richland | 9 hr |
| May 30, 10:50 AM CDT | River Flood Warning | ARX | Crawford, Grant | 72 hr |
| May 30, 1:36 PM CDT | Tornado Warning | ARX | Clark, Jackson | 24 min |
| May 30, 2:21 PM CDT | Tornado Warning | ARX | Clark | 24 min |
| May 30, 2:26 PM CDT | Tornado Warning | ARX | Grant | 49 min |
| May 30, 3:08 PM CDT | Tornado Warning | ARX | Richland | 37 min |
| May 30, 3:38 PM CDT | River Flood Warning | ARX | Jackson | 37 hr |
| May 30, 3:40 PM CDT | Tornado Warning | ARX | Adams, Juneau | 35 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 42 min |
| May 30, 5:06 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 54 min |
| May 30, 5:44 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland, Vernon | 46 min |
| May 30, 6:23 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Richland, Trempealeau, Vernon | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.